# SDR UALA2011081204234

- Difficulty date: August 11, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 51,263 hours, 6,088 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285U0032202
- Part serial: D01978
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENG HYD PUMP EICAS, FLIGHT DIVERTED.  DUE TO HYD QTY, GEAR MONITOR AND LOW QTY MSG RPL'D THE #4 HYDIM CARD PER MM. ALL MSGS CLEARED AND HYDIM 4 TEST PASSED.
